UNIGE document Scientific Article
previous document  unige:11961  next document
add to browser collection
Title

Minimal sumsets in finite solvable groups

Authors
Published in Discrete Mathematics. 2010, vol. 310, no. 3, p. 471 - 479
Identifiers
Full text
Structures
Citation
(ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. Minimal sumsets in finite solvable groups. In: Discrete Mathematics, 2010, vol. 310, n° 3, p. 471 - 479. https://archive-ouverte.unige.ch/unige:11961

179 hits

0 download

Update

Deposited on : 2010-09-30

Export document
Format :
Citation style :